Please use this identifier to cite or link to this item:
Title: Linear maps preserving the higher numerical ranges of tensor products of matrices
Authors: Fosnera, A
Huang, Z
Li, CK
Poon, YT
Sze, NS 
Keywords: Hermitian matrix
Linear preserver
K-numerical range
Tensor product of matrices
Issue Date: 2014
Publisher: Taylor & Francis
Source: Linear and multilinear algebra, 2014, v. 62, no. 6, p. 776-791 How to cite?
Journal: Linear and multilinear algebra
Abstract: (See Article file for details of the abstract.)
ISSN: 0308-1087 (print)
1563-5139 (electronic)
DOI: 10.1080/03081087.2013.790386
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.